DOI 10.1080/10550887.2026.2656693
Cytotoxic lesion of the corpus callosum after gamma hydroxybutyrate withdrawal: a case report.
Аннотация
BACKGROUND
Gamma-hydroxybutyrate (GHB) is frequently misused for its sedative and euphoric effects. Abrupt cessation may result in severe withdrawal; however, neuroimaging correlates of withdrawal-related neurotoxicity remain poorly defined.
CASE PRESENTATION: A 33-year-old male developed acute delirium, visual hallucinations, and autonomic instability after abruptly discontinuing frequent and high-dose GHB use. Routine toxicology screening was negative. Brain MRI revealed a focal splenial cytotoxic lesion of the corpus callosum (CLOCCs). He was clinically diagnosed with sedative, hypnotic, or anxiolytic withdrawal; sedative-, hypnotic-, or anxiolytic-induced anxiety disorder; and sedative, hypnotic, or anxiolytic use disorder, severe. His symptoms rapidly resolved with supportive care, and he was discharged without neurological sequelae.
CONCLUSION
CLOCCs may represent an important radiological indicator of GHB withdrawal-related neurotoxicity.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.